BibTeX record journals/moc/Heinrich96

download as .bib file

@article{DBLP:journals/moc/Heinrich96,
  author    = {Stefan Heinrich},
  title     = {Efficient algorithms for computing the L\({}_{\mbox{2}}\)-discrepancy},
  journal   = {Math. Comput.},
  volume    = {65},
  number    = {216},
  pages     = {1621--1633},
  year      = {1996},
  url       = {https://doi.org/10.1090/S0025-5718-96-00756-9},
  doi       = {10.1090/S0025-5718-96-00756-9},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/Heinrich96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier